# SDR COMA0360036

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 437 hours, 387 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5852 LEFT ENGINE REVERSER UNLOCKED WARNING MESSAGE.REPAIRED CHAFED WIRE AT T/R WIRE HARNESS.
